# SDR DALA2022083005808

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 53,740 hours, 27,981 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 2172 - WITH APU BLEED ON THERE'S A DIRTY SOCK SMELL COMING FROM THE COCKPIT VENTS. CORRECTIVE ACTION: C/W WORK CARD 2100-2005. (9053286)
